Vol. 51, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Crawley’s completion of a conditionally upper continuous lattice

William Hugh Cornish

Vol. 51 (1974), No. 2, 397–405
Abstract

Crawley’s completion (the lattice of all complete ideals) of a conditionally upper continuous lattice L is an upper regular homomorphic image of the lattice of ideals of L. After examining the consequences of this result, Crawley’s completion is characterized both as a completion of L and as the minimal upper continuous extension of L with respect to upper regular homomorphisms.

Mathematical Subject Classification
Primary: 06A23
Milestones
Received: 13 February 1973
Published: 1 April 1974
Authors
William Hugh Cornish